# SDR 97UAL900373

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Panel
- Part number: 233N31011
- Condition: Shorted
- Location: Flight Deck
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL BURNING SMELL IN FLIGHT DECK.  *S/D*  LEFT ELECTRICAL PUMP SWITCH ON PILOTS OVERHEAD P5 PANEL SHORTED.  REPLACED HYDRAULIC CONTROL PANEL, OPERATIONS CHECK NORMAL.
